# SDR MALA040186

- Difficulty date: February 5, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 31,614 hours, 26,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, LT FUSELAGE AFT OF NR 2 ICE SHIELD HAS NUMEROUS DENTS.  FABRICATED AND INSTALLED 2 EACH EXTERNAL DOUBLERS IAW MESABA EO NR S53009. REFER TO 409 NR 1258951 FOR FURTHER DETAIL.  A/C RELEASE DATE 2/16/04.
